Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 21, Number 5

All articles in this issue are freely accessible.

Boundary at infinity of symmetric rank one spaces
S. Buyalo and A. Kuznetsov.
St. Petersburg Math. J. 21 (2010), 681-691
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2604560
On the singular braid monoid
V. Vershinin.
St. Petersburg Math. J. 21 (2010), 693-704
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2604561
Optimization problems related to the John uniqueness theorem
V. V. Volchkov and Vit. V. Volchkov.
St. Petersburg Math. J. 21 (2010), 705-729
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Transvections in subgroups of the general linear group containing a nonsplit maximal torus
V. A. Koibaev.
St. Petersburg Math. J. 21 (2010), 731-742
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2604563
Dispersion estimates for discrete Schrödinger and Klein–Gordon equations
E. A. Kopylova.
St. Petersburg Math. J. 21 (2010), 743-760
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2604564
The inverse Sturm–Liouville problem with mixed boundary conditions
E. Korotyaev and D. Chelkak.
St. Petersburg Math. J. 21 (2010), 761-778
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2604565
On automorphisms of strongly regular graphs with $𝜆=0$ and $𝜇=3$
A. A. Makhnev and V. V. Nosov.
St. Petersburg Math. J. 21 (2010), 779-790
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2604566
The Eshelby theorem and patch optimization problem
S. A. Nazarov.
St. Petersburg Math. J. 21 (2010), 791-818
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2604567
Identity with constants in a Chevalley group of type $\mathrm F_{4}$
V. Nesterov and A. Stepanov.
St. Petersburg Math. J. 21 (2010), 819-823
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2604568
Regularity results for local minimizers of energies with general densities having superquadratic growth
M. Fuchs.
St. Petersburg Math. J. 21 (2010), 825-838
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2604569
Von Neumann with the Devil
Lars Gårding.
St. Petersburg Math. J. 21 (2010), 839-842
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2604570
American Mathematical Society